# SDR MASA2019121412178

- Difficulty date: December 14, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 11,632 hours, 6,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LWR EXIT SIGN INOP.  REPLACED POWER SUPPLY
